# SDR UIEA2022100801102

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***CORROSION*** AFT CARGO COMP, CORROSION R/H CARGO TIE DOWN TRACK @STA 787+8, RBL 14, WL 156 (CORROSION REMOVAL @STA 795, RBL 14 3.4"L X .9"W X .019"D FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 FIG 103 DET. G.  REMOVED AND REPLACED CARGO TIE DOWN TRACK PO 884930 SPLICED @STA 757 TO STA887 PER SRM 53-00-53-2R-3 AND DWG# 146A7500 REV A)
